Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Sertraline - Gassy Stomach and Farting!

(2 Posts)
Bookworm13 Mon 02-May-16 16:13:47

Hope you are all doing ok!

I am on Sertraline and it is week 6 (almost week 7) of my increased dose (150mg). I suffer with anxiety.

I started taking it in November (50mg) and was on that dose for about 8 weeks. It was then increased to 100mg, which I was on for around 7 weeks.

It's really embarrassing, but in the last week or two, I've noticed that I'm passing wind a lot more (the smell is horrendous!) and that my stomach is sometimes gassy. I've read (and been told by the GP) that ADs tend to have this effect.

Can anyone suggest anything I can try to alleivate the problem please?! I'm drinking lots of peppermint tea and water but any other suggestions would be welcome!

Thanks!

Aquamarine70 Wed 04-May-16 14:53:37

Charcoal tablets are supposed to help.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now